MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE
Model Number DBEC-125M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No code available - slow flow.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.(b)(4).
 
Event or Problem Description
During a coronary atherectomy procedure using a csi orbital atherectomy device (oad), a slow flow event occurred.The target lesion was 90% stenosed and located in the proximal left anterior descending artery (lad).The oad approached the lesion using five passes on low speed, however the device was unable to cross the lesion.Transient slow flow was noted and was treated using a vasodilator.When the oad was removed it became stuck in the lesion, and was able to be removed with no patient consequences noted.The procedure was completed with stent placement and the patient was stable.

Brand Name
DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key7334980
Report Number3004742232-2018-00055
Device Sequence Number16156495
Product Code MCX
UDI-Device Identifier10852528005336
UDI-Public(01)10852528005336(17)191031(10)205967
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model NumberDBEC-125M
Device Catalogue Number7-10000-01
Device Lot Number205967
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR